3 doctors weighed in:

Can masturbating too much cause hormonal imbalance?

3 doctors weighed in
1 doctor agrees

In brief: No.

If you were to masturbate so much that you would never get out into the sunlight, then vitamin d (which is a hormone as well as a vitamen) might get low! but seriously, I have never heard of masturbation being a cause of hormonal balance.
"too much" means that you are missing other opportunities to learn, live, and grow. If you are young there will be lots of time to catch up. Enjoy!

In brief: No.

If you were to masturbate so much that you would never get out into the sunlight, then vitamin d (which is a hormone as well as a vitamen) might get low! but seriously, I have never heard of masturbation being a cause of hormonal balance.
"too much" means that you are missing other opportunities to learn, live, and grow. If you are young there will be lots of time to catch up. Enjoy!
Dr. Jonathan Oppenheimer
Dr. Jonathan Oppenheimer
Thank
Dr. Robert Killian
General Practice

In brief: Masturbation

Nope. Not in any way.
Masturbation is a common part of the human experience. There are no medical or health consequences due to masturbation. Anyone who tells you differently is lying. Each of us humans has to learn to balance our sexual life where we learn intimacy and prepare to partner and create a family with our daily other obligations of life. But, no disease from masturbation.

In brief: Masturbation

Nope. Not in any way.
Masturbation is a common part of the human experience. There are no medical or health consequences due to masturbation. Anyone who tells you differently is lying. Each of us humans has to learn to balance our sexual life where we learn intimacy and prepare to partner and create a family with our daily other obligations of life. But, no disease from masturbation.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors